# SDR IPXA10560991

- Difficulty date: June 23, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR SUPPORT AT BS 652, RBL 10.45 HAS CORROSION ON THE UPPER SURFACE.  REMOVED CORROSION ON FLOOR SUPPORT AT BS652, RBL10.45 IN AREA OF 2.5"X1"X.010 ORIGINAL THICKNESS .063 FOUND TO BE OUT LIMITS IAW SRM 53-30-53-01 DETAIL.  R & R FLOOR SUPPORT FROM BS633 TO 705 R BL10.45 WL156.5 IAW SRM 51-40-02.
